# SDR CALA2025022400427

- Difficulty date: February 21, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N13750
- Make and model: Boeing 737724
- Aircraft serial: 28941
- Aircraft time: 79,388 hours, 28,539 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Angle
- Part number: 141A88421
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEE ANGLE HAS ENLONGATED LOWER AFT HOLE BELOW LH SLIDING WINDOW FRAME REF AAR N/R 9932341 INSTALLED NEW INTERIM REPAIR AS PER EC/RA 5310-08522 WHICH REPETITIVE INSPECTION REQUIREMENTS (RIR) ASSTATED IN PART 2.  PROVIDE APPROVAL FOR THE ACCOMPLISHMENT OF AAR-MIA ESR EC/RA. THERE IS NO TERMINATING ACTION FOR THESE REPTITVE WI N-2023123-1-11365 AND 19-1502 TO REPAIR LEFT HAND NO.3 WINDOW INSPECTION REQUIREMENTS. REFERENCE LOG PAGE 3945793 FOR FRAME E-F POST. THIS REPAIR IS A CATEGORY B REPAIR REQUIRING ADDITIONAL WORK ACCOMPLISHED UNDER AAR MIA ESR 2023123-1-11365
